# SDR SWIA202265881

- Difficulty date: April 8, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL BETWEEN  WS14.50 AND WS 24.50 SUPPORT ANGLE FOR 542BZ HAS CORROSION.      (C-CHECK RO 6/6/2022)    REMOVED AND REPLACED  L/H MLG WHEEL SUPPORT ANGLE P/N CC670-10338-1 REF. CRJ700 SRM 51-42-21-001-001-A01 DATE SEP 20/2007 REV. 20, DRAWING # CC670-10320 REV. -F. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR M-337.
